MathSciNet Relay Station
MathSciNet bibliographic data
MR2827441 91B30 (60J28 60J70 91G80 93E11)
Elliott, Robert J.; Siu, Tak Kuen; Yang, Hailiang Ruin theory in a hidden Markov-modulated risk model. Stoch. Models 27 (2011), no. 3, 474–489.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement